# SDR ASAA2023071143999

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 47,087 hours, 13,734 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN VTK MESSAGE ON FO MFD. GROUNDED - YES. REBOOOTED FMC'S PRECAUTIONARY ALSOO REF VTK NUISANCE ERROR MM TASK 34-61-00-860-801. NORM OPS RESTORED FMC 1 & 2 OPS TEST OK REF. MM 34-61-00-710-801.
